Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Tugging pain on right side, unable to walk long distances. MRI shows spondylosis. Treatment?

I am having pulling pain on the whole right side of my body, starting from the neck to the leg. The MRI Scan of the spinal card does not reveal any abnormality except spondylosis in C3,C4, C5,C7. I m unable to go for walking as an exercise because of this. pain killers give temporary relief? is there anything possible?
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Pain killers are the best solution for pain as long as you take it under the supervision of doctor and do not exceed safe limit. You should feel happy that your pain is of the type which is getting relieved with pain killers. As for the diagnosis, MRI brain may also be helpful especially because your pain is present on the right side only. All pain killers are not same and discuss with your doctor about the worries that you have regarding long term use of these medications.
Good luck.
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor